# SDR SWAA2012113010045

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 21,071 hours, 12,390 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 181A806555
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL CRACKED.  REMOVED AND REPLACED RIGHT HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL REF SRM 51-40-02 AND M/M.
